# SDR YENA2020040840289

- Difficulty date: April 4, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 63,535 hours, 22,787 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION SHEAR TIE AT FR32 BTW STR 40R AND STR 41R; REMOVED AND REPLACED SHEAR TIE AND FASTENERS  LOC ON FR32 BTW STR 40R AND 41R  IN FWD CC. IAE A320 SRM 51-72-00 AND DWG# D53231582
